# SDR DALA2016010700067

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 40,583 hours, 3,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM SEAT ROW 51-AFT EEPLS ONLY REMAIN ON FOR APPROXIMATELY 1 MINUTE.  REPLACED E-LIGHT BATTERY M33409 IAW AMM 33-51.
